Advertisement

On a Hilbert-Type Operator with a Symmetric Homogeneous Kernel of Open image in new window 1-Order and Applications

Open Access
Research Article

Abstract

Some character of the symmetric homogenous kernel of Open image in new window 1-order in Hilbert-type operator Open image in new window is obtained. Two equivalent inequalities with the symmetric homogenous kernel of Open image in new window -order are given. As applications, some new Hilbert-type inequalities with the best constant factors and the equivalent forms as the particular cases are established.

Keywords

Constant Factor Equivalent Form Homogenous Kernel Equivalent Inequality Good Constant Factor 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    Yang B: On the norm of a Hilbert's type linear operator and applications. Journal of Mathematical Analysis and Applications 2007,325(1):529–541. 10.1016/j.jmaa.2006.02.006MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Yang B: On the norm of a self-adjoint operator and applications to the Hilbert's type inequalities. Bulletin of the Belgian Mathematical Society 2006,13(4):577–584.MathSciNetMATHGoogle Scholar
  3. 3.
    Yang B: On the norm of an integral operator and applications. Journal of Mathematical Analysis and Applications 2006,321(1):182–192. 10.1016/j.jmaa.2005.07.071MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Yang B: On the norm of a self-adjoint operator and a new bilinear integral inequality. Acta Mathematica Sinica 2007,23(7):1311–1316. 10.1007/s10114-005-0895-8MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Bényi Á, Oh C: Best constants for certain multilinear integral operators. Journal of Inequalities and Applications 2006, 2006: 12 pages.CrossRefGoogle Scholar
  6. 6.
    Yang B: On the norm of a certain self-adjiont integral operator and applications to bilinear integral inequalities. to appear in Taiwanese Journal of Mathematics to appear in Taiwanese Journal of MathematicsGoogle Scholar
  7. 7.
    Wang Z, Gua D: An Introduction to Special Functions. Science Press, Bejing, China; 1979.Google Scholar
  8. 8.
    Yang B: Generalization of a Hilbert-type inequality with the best constant factor and its applications. Journal of Mathematical Research and Exposition 2005,25(2):341–346.MathSciNetMATHGoogle Scholar
  9. 9.
    Yang B: On new generalizations of Hilbert's inequality. Journal of Mathematical Analysis and Applications 2000,248(1):29–40. 10.1006/jmaa.2000.6860MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Yang B: An extension of Hardy-Hilbert's inequality. Chinese Annals of Mathematics 2002,23(2):247–254.MathSciNetMATHGoogle Scholar
  11. 11.
    Hardy GH, Littlewood JE, Pólya G: Inequalities. 2nd edition. Cambridge University Press, Cambridge, UK; 1952:xii+324.MATHGoogle Scholar
  12. 12.
    Yang B: On a generalization of a Hilbert's type inequality and its applications. Chinese Journal of Engineering Mathematics 2004,21(5):821–824.MathSciNetMATHGoogle Scholar

Copyright information

© Bicheng Yang. 2007

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Authors and Affiliations

  1. 1.Department of MathematicsGuangdong Institute of EducationGuangzhouChina

Personalised recommendations